# SDR DL757040806

- Difficulty date: August 22, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 61,492 hours, 31,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N83305
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE L1 DOOR CUTOUT UPPER FWD CORNER PER AD 2004-09-32 REVEALED A CRACK IN THE SKIN SURROUND BEAR STRAP.  THE CRACK WAS REMOVED WITH A CUTOUT TO THE BEAR STRAP.  THE  CUTOUT WAS REPAIRED WITH TWO EXTERNAL ALUMINUM REPAIR DOUBLERS PER ER/A 092906-14AD.
